# SDR HNAA0700261

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 30,403 hours, 33,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CAPTAIN REPORTED, THERE WAS SMOKE/FUMES IN THE COCKPIT.  THE SMELL WAS BURNING THEIR EYES.  IT WAS FOUND THAT THE NOSE LANDING GEAR DOWN HYDRAULIC LINE HAD A PIN HOLE IN IT.  HOLE WAS REPAIRED IAW DASH 8 MAINTENANCE MANUAL 20-50-55, THE FLUID THAT HAD BUILT UP WAS LEAKED AS WELL.  LEAK AND OPS CHECK WERE GOOD.
